# SDR HEEA0013128

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: D10731818
- Condition: Seized
- Location: Boost Pump
- Part time: 490 hours
- Component: D107318D1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP INOPERATIVE.  BEARINGS FROZE UP CAUSING PUMP TO FAIL.
